# SDR AALA970885

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON GALLEY TIE-DOWN SUPPORT AT STA 218.  REMOVED CORROSION FROM UNDER GALLEY SUPPORT ON SUB-FLOOR.  INSTALLED DOUBLER PER ESO 80559 DATED 3-17-97 AND INSTALLED A NEW UPPER AND LOWER GALLEY TIE-DOWN FITTING PER GENERAL SHOP PROCEDURES.  TST:  42,306 HRS.  CYCLES, 23,959.  (X)
